# SDR UPS804989

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 70-190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LONGERON 35R CORRODED BEYOND LIMITS FROM STA 70 TO 190.  REMOVED, FABRICATED AND REPLACED LONGERON 35R FROM STA 70 TO STA 190 IAW SRM 51-1-4 AND SRM 51-1-20D.
